# SDR VNAA2019092761102

- Difficulty date: September 26, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 9,142 hours, 8,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 804
- Condition: Failed
- Location: Left
- Part time: 30,518 hours, 29,689 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING L PACK AUTO FAIL MSG APPEARED FOLLOWED QRH THEN RECEIVED L PACK TEMP CAUTION MSG. SHUT OFF PACK W\ QRH. MAX TEMP 99 C. DEFERRED LH PACK. R/R LH AIR CYCLE MACHINE IAW CRJ 900 AMM 21-51-08-000/400-801 OPS CHECK LEAK CHECK GOOD THIS CLEARS MEL
